| Model Number |
1581-14-010 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
11/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Knee revision of a sigma primary.Femur component scratched by third body wear, probably cement stuck to the insert.Patient had metallosis.They were suppose to only change the insert and found this.Account with competing system so i was not present.Depuy cement was not used that i know of.Primary surgery in (b)(6) 2017.Components available.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned devices confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation were performed for the finished device dhr 158114010/d16122962, it was manufactured on 24-dec-2016.47 parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.